I am having severe upper back pain just on one side and chest pain. My doctor told me to take 2 Advil every 6 hours and Morphin every six hours. I usually take the Advil and wait an hour or two before taking the Morphin. After I take the Advil the pain is so back I actually cry. Has anyone else had anything like this happen?
Advil (ibuprofen) can be extremely hard on the digestive track adn can cause horrible indigestion/stomach/chest pains (it does for me). Are you taking the advil with food? If not, give that a try and see if it makes any difference, but if it doesn't, I would definitely check with your doctor about it - there may be something else they can give you.
If the pain is in your stomach, then I suggest laying off it for a day, then going on and taking the Avdil on a full stomach only, because that's what I do when my anti-inflammatories act up on me.
But if it's making your BACK pain worse, then that's very strange and it may be that you're allergic to something in it. Have you taken any non-steroidal anti-inflammatories before and been okay with them? I'm sorry, I don't know what they'd be called where you're from, we don't call it 'Advil' here in New Zealand. But if you're not allergic, then this is VERY strange indeed and I don't know what's the problem. All I know is that if it's causing you pain you probably shouldn't take the stuff!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.